MathSciNet Relay Station
MathSciNet bibliographic data
MR2851122 91G60 (34F05 60G42 60H05 65C30 91G20)
Bishwal, Jaya P. N. Stochastic moment problem and hedging of generalized Black-Scholes options. Appl. Numer. Math. 61 (2011), no. 12, 1271–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement